i am currently using 4 mg suboxone to ease my withdrawals from 80 mg a day oxy habit of many years. i have only used 4 mg suboxone film a day for 4 days and plan on just one more day of that and no more. pretty much to help me get over the acute withdrawals i would've gone through stopping the oxy's. will i suffer withdrawals from the suboxone seeing as i will have only used it 5 days total? please any crediable advice is welcome as I am doing this on my own
I don't think you will have any problems getting off the suboxone as long as you use the least amount that helps you and don't use it too long. I would say 1 month at the longest. I wouldn't use it for long term maintenance because I feel it's just substituting one opiate for another and then you'll have to go through the withdrawals from the suboxone. I was on it for 8 months and was able to ween off of it but then I went back to it and now I'm having a lot of trouble trying to get off of it, so please be careful! Best wishes. Laura
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2009 • 28 answers
Posted 10 Feb 2010 • 1 answer
Posted 28 Feb 2010 • 1 answer
After using suboxone for 2 weeks at 2 mg a day how long should withdrawal last, I don't feel to bad?
Posted 10 Mar 2010 • 2 answers
Withdrawal - llost my suboxone supply on hols. was taking 12mls a day .It is day 5 and still really?
Posted 8 Sep 2011 • 3 answers